It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey all,

I was just wondering for those who took accutane and have acne starting to come back, who has tried B5??

I went on accutane for 4 months and recently it is starting to come back. I went to my derm and he prescribed retin- a micro... I have been on it for 2 weeks and it is breaking me out in small rashes.. like small little bumps?? Anyone have this reaction to retin -a micro?

It is true that accutane changes your acne after. I used to get cysts, not many but u know how it is. Now I have these small bumps, under the skin that never form a whitehead.. But the funny thing is I am getting alot of them which is weird cuz I NEVER got this many and this type!! Anyone with the same delema as me?

I am seriously thinking of going back on tane as it did wonders ... except when I got off it.. maybe I didn't take it long enough??

So I just bought solgars veggie caps 550mg B5. Anyone out there had postive results from b5 after accutane??

My acne is mild just these damn bumps,2-3 whiteheads on my forhead (look like pinprick whiteheads) i can rub my forehead and they come off, and yea of course oily skin, not as bad as before but comeing back...

I really need your guy's advice... I don't really know where to turn now.. I mean would a second round of accutane do it?? Should I go for the B5 and see?? my skin just can't handle any vit a topicals

thanks all,,
peace





All times are GMT -7. The time now is 08:09 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!